RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 10, Pages 1330–1336 (Mi de10011)  

This article is cited in 2 scientific papers (total in 2 papers)

Ordinary Differential Equations

On the stability of a periodic system of differential equations with delay

Yu. F. Dolgii, S. G. Nikolaev

Ural State University, Ekaterinburg

Full text: PDF file (1260 kB)

English version:
Differential Equations, 1999, 35:10, 1346–1352

Bibliographic databases:
UDC: 517.929.4
Received: 19.12.1998

Citation: Yu. F. Dolgii, S. G. Nikolaev, “On the stability of a periodic system of differential equations with delay”, Differ. Uravn., 35:10 (1999), 1330–1336; Differ. Equ., 35:10 (1999), 1346–1352

Citation in format AMSBIB
\Bibitem{DolNik99}
\by Yu.~F.~Dolgii, S.~G.~Nikolaev
\paper On the stability of a periodic system of differential equations with delay
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 10
\pages 1330--1336
\mathnet{http://mi.mathnet.ru/de10011}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1757711}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 10
\pages 1346--1352


Linking options:
  • http://mi.mathnet.ru/eng/de10011
  • http://mi.mathnet.ru/eng/de/v35/i10/p1330

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. F. Dolgii, “Application of self-adjoint boundary value problems to investigation of stability of periodic delay systems”, Proc. Steklov Inst. Math. (Suppl.), 255, suppl. 2 (2006), S16–S25  mathnet  crossref  mathscinet  zmath  elib
    2. Yu. F. Dolgii, E. V. Ul'yanov, “Singular numbers of the monodromy operator and sufficient conditions of the asymptotic stability of periodic system of differential equations with fixed delay”, Proc. Steklov Inst. Math. (Suppl.), 259, suppl. 2 (2007), S95–S110  mathnet  crossref  elib
  • Number of views:
    This page:60
    Full text:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019